Follow
Walter Neumann
Walter Neumann
Professor of Mathematics, Barnard College, Columbia University
Verified email at columbia.edu - Homepage
Title
Cited by
Cited by
Year
Three-dimensional Link Theory and Invariants of Plane Curve Singularites
D Eisenbud, WD Neumann
Princeton University Press, 1985
6441985
Volumes of hyperbolic three-manifolds
WD Neumann, D Zagier
Topology 24 (3), 307-332, 1985
5051985
A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves
WD Neumann
Transactions of the American Mathematical Society 268 (2), 299-344, 1981
3611981
Seifert manifolds, plumbing, µ-invariant and orientation reversing maps
WD Neumann, F Raymond
Algebraic and geometric topology, 163-196, 1978
3161978
A geometric invariant of discrete groups
R Bieri, WD Neumann, R Strebel
Inventiones mathematicae 90 (3), 451-477, 1987
3091987
Differentiable manifolds and quadratic forms
F Hirzebruch, WD Neumann, SS Koh
Dekker, 1971
2601971
Arithmetic of hyperbolic manifolds
WD Neumann, AW Reid
Topology 90, 273-310, 1992
2281992
Lectures on Seifert manifolds
M Jankins, WD Neumann
Brandeis University, 1983
1591983
Transverse foliations of Seifert bundles and self homeomorphism of the circle
D Eisenbud, U Hirsch, W Neumann
Commentarii Mathematici Helvetici 56 (1), 638-660, 1981
1401981
On intersections of finitely generated subgroups of free groups
WD Neumann
Groups—Canberra 1989, 161-170, 1990
1381990
Casson invariant of links of singularities
W Neumann, J Wahl
Commentarii Mathematici Helvetici 65 (1), 58-78, 1990
1371990
Proof of the Poincaré-Birkhoff fixed point theorem
M Brown, WD Neumann
Michigan Math. J 24 (1), 21-31, 1977
1241977
Extended Bloch group and the Cheeger–Chern–Simons class
WD Neumann
Geometry & Topology 8 (1), 413-474, 2004
1162004
Combinatorics of triangulations and the Chern-Simons invariant for hyperbolic 3-manifolds
WD Neumann
Topology 90 (1), 243-271, 1992
1101992
Computing arithmetic invariants of 3-manifolds
D Coulson, OA Goodman, CD Hodgson, WD Neumann
Experimental Mathematics 9 (1), 127-152, 2000
1082000
Complex algebraic plane curves via their links at infinity
WD Neumann
Inventiones mathematicae 98 (3), 445-489, 1989
981989
Bloch invariants of hyperbolic 3-manifolds
WD Neumann, J Yang
Duke mathematical journal 96 (1), 29-59, 1999
941999
On malcev conditions
WD Neumann
Journal of the Australian Mathematical Society 17 (3), 376-384, 1974
871974
Automatic structures, rational growth, and geometrically finite hyperbolic groups
WD Neumann, M Shapiro
Inventiones mathematicae 120 (1), 259-287, 1995
831995
Quasi-isometric classification of graph manifold groups
JA Behrstock, WD Neumann
Duke Mathematical Journal 141 (2), 217-240, 2008
822008
The system can't perform the operation now. Try again later.
Articles 1–20